Alert archive / Indiana / River Flood Warnings in 2015

River Flood Warning 3, NWS Northern Indiana

March 12, 20155 counties in Indiana

NWS Northern Indiana issued this river flood warning at Mar 12, 2015, 12:57 AM EDT for 5 counties in Indiana. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Mar 12, 2015, 12:57 AM EDT (04:57 UTC)
Expired
Mar 13, 2015, 12:47 AM EDT
In force
24 hr
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
Minor

Counties Cass County, IN, Kosciusko County, IN, Miami County, IN, Wabash County, IN, Whitley County, IN

The radar

The Northern Indiana radar (KIWX), 62 km from the middle of the area, began a volume at 05:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Eel River (IN) at North Manchester (NMCI3). The gauge peaked at 9.51 ft at Mar 12, 2015, 3:00 AM EDT.

actionminormoderate101503/1203/1303/14
Action stage
9 ft
Minor stage
11 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03328000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

211 
WGUS43 KIWX 120457
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1257 AM EDT THU MAR 12 2015

...The National Weather Service in NORTHERN INDIANA has issued a 
flood warning for the following rivers...

  Eel River AT North Manchester affecting Cass...Kosciusko...Miami...
  Wabash and Whitley Counties
  Tiffin River NEAR Stryker affecting Defiance...Fulton and Williams 
  Counties

*********************************************************
.Write a short synopsis about the causes of the flooding after the 
dot. Do not remove the dot. Remove the stars and this message before 
sending. Thank you.
********************************************************

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive vehicles through flooded areas. the 
water may be too deep to allow safe passage. Never allow children to 
play in or near flood waters. Stay tuned to NOAA Weather Radio or 
local media for further statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Hydrology...  Rivers and Lakes.


All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC017-085-103-169-183-130447-
/O.NEW.KIWX.FL.W.0003.150312T0457Z-150313T0447Z/
/NMCI3.1.ER.150312T0220Z.150312T0430Z.150312T0447Z.NO/
1257 AM EDT THU MAR 12 2015

The National Weather Service in Northern Indiana has issued a 

* Flood Warning for 
  The Eel River AT North Manchester
* until late tonight.
* At 12 AM Thursday the stage was 9.4 feet and rising.
* Flood stage is 9.0 feet.
* Forecast...The river will rise to crest near 9.8 feet around 2 AM 
  Thursday March 12 and fall below flood stage around 12 AM Thursday 
  March 12.
* Forecast...The river will fall below flood stage around 12 AM 
  Thursday March 12.
* at 9.0 feet...The river is at flood stage...minor agricultural 
  flooding occurs.

&&

LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
      4087 8599 4072 8631             

$$

OHC039-051-171-130457-
/O.NEW.KIWX.FL.W.0004.150312T2100Z-000000T0000Z/
/STRO1.1.ER.150312T2100Z.150314T0600Z.000000T0000Z.NO/
1257 AM EDT THU MAR 12 2015

The National Weather Service in NORTHERN INDIANA has issued a 

* Flood Warning for 
  The Tiffin River NEAR Stryker
* from this afternoon until further notice.
* At 12 AM Thursday the stage was 10.4 feet and rising.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise above flood stage Thursday afternoon
  and crest near 11.6 feet around  2 PM Saturday March 14.
* at 12.0 feet...Portions of State Route 66 flood north of Archbold.
* This crest compares to a previous crest of 11.9 feet which occurred 
  on Dec 25 2013.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$
2 follow-up statements
986 
WGUS83 KIWX 120525
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
125 AM EDT THU MAR 12 2015

...The flood warning continues for the following rivers... 

  Eel River at North Manchester affecting Cass...Kosciusko...
  Miami...Wabash and Whitley Counties 
  Tiffin River near Stryker affecting Defiance...Fulton and Williams
  Counties 

Precautionary/Preparedness Actions...

Safety message...Never drive vehicles through flooded areas...the 
water may be too deep to allow safe passage. Never allow children to 
play in or near flood waters. Stay tuned to NOAA Weather Radio or 
local media for further statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Hydrology...Rivers and Lakes.

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC017-085-103-169-183-130447-
/O.CON.KIWX.FL.W.0003.000000T0000Z-150313T0447Z/
/NMCI3.1.ER.150312T0220Z.150312T0430Z.150312T0447Z.NO/
125 AM EDT THU MAR 12 2015

The flood warning continues for
  The Eel River at North Manchester
* until late tonight.
* At 12 am Thursday morning the stage was 9.4 feet and rising.
* Minor flooding is occurring.
* Flood stage is 9.0 feet.
* Forecast...The river will rise to a crest near 9.8 feet aroun  2 
  AM Thursday March 12 and fall below flood stage around 9 PM Thursday  
  March 12.
* at 9.0 feet...The river is at flood stage...minor agricultural 
  flooding occurs.
  
&&

LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
      4087 8599 4072 8631             

$$

OHC039-051-171-130524-
/O.CON.KIWX.FL.W.0004.150312T2100Z-000000T0000Z/
/STRO1.1.ER.150312T2100Z.150314T0600Z.000000T0000Z.NO/
125 AM EDT THU MAR 12 2015

The flood warning continues for
  The Tiffin River near Stryker
* from this afternoon until further notice.
* At 12 AM Thursday the stage was 10.4 feet and rising.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise above flood stage Thursday afternoon
  and crest near 11.6 feet around 2 AM Saturday March 14. Additional
  rises are possible thereafter.
* at 12.0 feet...Portions of State Route 66 flood north of Archbold.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$
345 
WGUS43 KIWX 121757
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
157 PM EDT THU MAR 12 2015

...FLOODING SEVERITY FORECAST TO REMAIN MINOR FOR THE FOLLOWING 
RIVERS IN OHIO 

  TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS 
  COUNTIES

SNOW MELT COMBINED WITH FROZEN GROUND WILL CAUSE RISES ON AREA RIVERS.
IN ADDITION... THE POTENTIAL FOR ICE JAMS WILL ALSO BRING THE RISK FOR
RISES ON RIVERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX UNDER HYDROLOGY...  RIVERS AND LAKES.


ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

OHC039-051-171-131757-
/O.EXT.KIWX.FL.W.0004.150314T1108Z-000000T0000Z/
/STRO1.1.ER.150314T1108Z.150315T1200Z.000000T0000Z.NO/
157 PM EDT THU MAR 12 2015

THE FLOOD WARNING CONTINUES FOR 
 THE TIFFIN RIVER NEAR STRYKER
* FROM SATURDAY MORNING UNTIL FURTHER NOTICE.
* AT 12 PM THURSDAY THE STAGE WAS 10.7 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE SATURDAY MORNING 
  AND CREST NEAR 12.0 FEET AROUND  2 PM SUNDAY MARCH 15.
* AT 12.0 FEET...PORTIONS OF STATE ROUTE 66 FLOOD NORTH OF ARCHBOLD.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 11.9 FEET WHICH OCCURRED 
  ON DEC 25 2013.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$

INC017-085-103-169-183-121827-
/O.CAN.KIWX.FL.W.0003.000000T0000Z-150313T0447Z/
/NMCI3.1.ER.150312T0220Z.150312T0730Z.150312T1500Z.NO/
157 PM EDT THU MAR 12 2015

THE FLOOD WARNING FOR THE EEL RIVER AT NORTH MANCHESTER HAS BEEN CANCELLED. 
THE RIVER HAS FALLEN BELOW FLOOD STAGE AND IS EXPECTED TO CONTINUE TO FALL.

&&

LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
      4087 8599 4072 8631             

$$

INC001-003-OHC161-131757-
/O.ROU.KIWX.HY.S.0000.000000T0000Z-000000T0000Z/
/DCRI3.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
157 PM EDT THU MAR 12 2015

FORECAST INFORMATION FOR
  SAINT MARYS RIVER NEAR DECATUR
* AT 12 PM THURSDAY THE STAGE WAS 15.8 FEET AND STEADY.
* NO FLOODING IS CURRENTLY FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 14.8 FEET  8 PM SUNDAY MARCH
  15.
* AT 17.5 FEET...COUNTY ROAD 225 NORTH OF PLEASANT MILLS IS FLOODED. 
  AGRICULTURAL LAND FLOODING INCREASES IN NORTHERN...CENTRAL AND 
  EASTERN ADAMS COUNTY.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 17.3 FEET WHICH OCCURRED 
  ON MAR 14 2010.

&&

LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Mar 11, 7:22 PM EDT, 5 hours 35 minutes earlier.

Area forecast discussion, Mar 11, 7:22 PM EDT, 5 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
722 PM EDT WED MAR 11 2015

.SYNOPSIS...
ISSUED AT 322 PM EDT WED MAR 11 2015

CLEAR SKIES AND CALM WINDS WILL PREVAIL TONIGHT AS HIGH PRESSURE
MOVES OVERHEAD. PATCHY FOG WILL REDEVELOP ACROSS MUCH OF THE
REGION LATER TONIGHT. LOW TEMPERATURES WILL BE IN THE UPPER 20S
AND LOW 30S. THURSDAY WILL BE SUNNY AND WARM WITH HIGHS RANGING
FROM THE UPPER 40S TO THE UPPER 50S. PATCHY FOG IS POSSIBLE EARLY
IN THE MORNING.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 322 PM EDT WED MAR 11 2015

PLEASANT WEATHER WILL CONTINUE OVERNIGHT AND THURSDAY. WITH A
RIDGE STRENGTHENING ALOFT AND HIGH PRESSURE BUILDING IN AT THE
SURFACE...WINDS WILL BE LIGHT AND SKIES CLEAR TO PT CLDY.
WIDESPREAD DENSE FOG DEVELOPED ACROSS THE CWA LAST NIGHT AND
CONTINUED THROUGH THE EARLY AFTERNOON HOURS TODAY BECAUSE EXCESS
LOW LEVEL MOISTURE...AIDED BY A MELTING SNOW PACK...WAS TRAPPED
BENEATH THE SUBSIDENCE INVERSION. AS DRIER AIR WORKED IN BEHIND A
SHORTWAVE AND AFTERNOON MIXING KICKED IN...CLEARING BEGAN AND HIGH
TEMPS REACHED INTO THE UPPER 40S AND 50S.

THE QUESTION IS...WITH CALM WINDS...CLEAR SKIES...AND MOISTURE FROM
THE MELTING SNOW PACK...WILL WE SEE FOG DEVELOPMENT AGAIN TONIGHT?
MODEL GUIDANCE WOULD SUGGEST YES...HOWEVER CONFIDENCE IN THIS
SITUATION UNFOLDING IS LIMITED. THE NAM HINTS AT LOWER
VISIBILITIES...BUT IT OFTEN EXAGGERATES THE LL MOISTURE SO AM
HESITANT TO TRUST. ONE DIFFERENCE FROM LAST NIGHT/THIS MORNING IS
THE OVERALL ATM MOISTURE...AS WE HAVE A DRIER AIRMASS IN PLACE
TONIGHT. ONLY OPTED TO PUT IN PATCHY FOG OVERNIGHT AND THU AM
BECAUSE OF THIS...EVEN THOUGH WE HAVE THE MELTING SNOW PACK. RIGHT
NOW...THINKING THE FOG WILL BE LESS WIDESPREAD AND LESS DENSE THAN
LAST NIGHT IF IT MANAGES TO DEVELOP.

THURSDAY WILL BE PLEASANT...WITH THE EXCEPTION OF SOME MORNING FOG.
SKIES WILL BE SUNNY TO PARTLY CLOUDY...WITH HIGHS ONCE AGAIN
CLIMBING INTO THE UPPER 40S AND 50S. AREAS FURTHER SOUTHWEST MAY END
UP CLOSE TO 60.

&&

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 322 PM EDT WED MAR 11 2015

STILL ON TRACK FOR A RATHER UNEVENTFUL LONG TERM PERIOD. SYSTEM
FRIDAY INTO EARLY SATURDAY REMAINS OF MOST INTEREST. TEMPS WELL
ABOVE FREEZING IN LOWER LEVELS SO PCPN TYPE REMAINS ALL RAIN.
MOISTURE SURGE FROM GOMEX ARRIVES ON FRIDAY. STILL MODEL DIFFERENCES
ON TIMING OF PCPN ONSET AND HOW FAR NORTH PCPN SHIELD WILL GET.
LOOKS LIKE A SHARP CUTOFF OVER OUR NORTH CENTRAL TO NORTHERN AREAS.
HAVE KEPT A LARGE POP DELINEATION WITH LOW TO MID CHANCE FAR
NORTH...LIKELY CENTRAL AND CATEGORICAL SOUTH AND SOUTHEAST. ALLBLEND
QPF HAS SHOWED A TERRIFIC VERIFICATION RECORD LOCALLY OVER LAST
SEVERAL MONTHS SO USED THIS FOR QPF VALUES. MOST AREAS CENTRAL AND
SOUTH TO LIKELY SEE BETWEEN ONE QUARTER AND ONE HALF INCH WITH A FEW
AREAS NEARING THREE QUARTERS. NORTHERN PART OF CWA TO REMAIN AT A
TENTH OF AN INCH OR LESS DEPENDING ON WHERE NORTHERN EXTENT OF PCPN
SHIELD PIVOTS.

DRIER BUT COOLER AIR COMES IN FOR THE WEEKEND. STILL LOOKS TO BE
AROUND NORMAL WITH UPPER 40S TO LOWER 50S AWAY FROM THE LAKE. WARM
AIR ADVECTION GETS UNDERWAY LATER SUNDAY INTO MONDAY AHEAD OF NEXT
COLD FRONT. MODELS HAVE SPED UP TIMING OF FROPA MONDAY BUT NOT TOO
CONCERNED WITH THIS AT THIS TIME. EXPECT ADDITIONAL TIMING CHANGES
SO STAYED WITH SUPERBLEND TEMPS STILL WELL INTO THE 50S WITH LOWER
60S FAR SOUTHWEST FOR NOW. PCPN CHANCES WILL BE LOW WITH THIS SYSTEM
GIVEN MEAGER MOISTURE AND WEAK FORCING. MAY NEED TO ADD SOME LIGHT
SHOWERS TO LATER FORECASTS BUT NOW WILL STAY PREDOMINANTLY DRY.

COLDER AIR ARRIVES FOR TUE-WED OF THIS FORECAST PERIOD. TEMPS LOOK
TO DROP BACK BELOW NORMAL WITH HIGHS IN THE 40S AND A FEW UPPER 30S
CLOSER TO LAKE. LOWS WILL DROP BACK INTO 20S SLOWING ANY POTENTIAL
FOR BEGINNING SPRING GROWTH.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 717 PM EDT WED MAR 11 2015

DRIER AIR IN PLACE WITH DEWPOINTS SOME 5 TO 15 DEGREES LOWER THAN
24 HOURS AGO. TEMPS WARMER AS WELL. THUS EXPECT THAT THE FOG
FORMATION WILL BE PATCHY AND IN SHELTERED AREAS WHERE SNOW STILL
LINGERS. VFR TO PREVAIL THROUGH THE EVENING WITH MVFR VISIBILITY
DUE TO FOG/HAZE AFTER MIDNIGHT.

MODELS ALL SUGGEST THAT THE INVERSION WILL MIX OUT QUICKLY AFTER
SUNRISE AND SHOULD HAVE VFR CONDITIONS FROM THAT POINT ON.

(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 134 PM EDT WED MAR 11 2015

DRY AIR IS MOVING SOUTHWARD ACROSS THE FORECAST AREA QUICKLY THIS
AFTERNOON. AS A RESULT...KSBN IMPROVED TO VFR CONDITIONS AROUND
NOON. OTHERWISE...KFWA IS STILL SEEING LIFR CEILINGS BUT
VISIBILITY IS GRADUALLY IMPROVING. EXPECT CONDITIONS TO IMPROVE TO
VFR THIS AFTERNOON AS DRY AIR IS JUST NORTH OF THE TAF SITE AS OF
1730Z. LATER TONIGHT...MODELS ARE HINTING AT FOG DEVELOPMENT AGAIN
AT BOTH SITES. WITH CLEAR SKIES...LIGHT WINDS...AND MOISTURE FROM
THE MELTING SNOW DO NOT THINK THIS IS OUT OF THE QUESTION. DO NOT
THINK IT WILL BE AS EXTENSIVE AS THIS MORNING/LAST NIGHT GIVEN THE
OVERALL ATMOSPHERIC MOISTURE WILL BE LIMITED. FOR NOW...GIVEN THE
UNCERTAINTY...HAVE VISIBILITY DROPPING TO 4SM AROUND 4-5Z AT BOTH
KSBN/KFWA. WOULD NOT BE SURPRISED TO SEE CONDITIONS DROP A LITTLE
BIT LOWER TOWARDS 1SM-2SM...BUT AT THIS TIME DID NOT WANT TO GET
OVERLY PESSIMISTIC.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...MCD
SHORT TERM...MCD
LONG TERM...LASHLEY
AVIATION...LEWIS

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Mar 11, 3:36 PM EDT, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
336 PM EDT WED MAR 11 2015

INZ003>009-012>018-020-022>027-032>034-LMZ043-046-MIZ077>081-OHZ001-
002-004-005-015-016-024-025-121945-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-
DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
336 PM EDT WED MAR 11 2015 /236 PM CDT WED MAR 11 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN...NORTHERN INDIANA AND THE NEARSHORE WATERS
OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CLEAR SKIES...LIGHT WINDS...AND MELTING SNOW WILL ALLOW PATCHY
FOG TO REDEVELOP OR CONTINUE LATE THIS AFTERNOON INTO THURSDAY
MORNING. EXPECT REDUCED VISIBILITIES AT TIMES.

CONTINUED SNOWMELT...COMBINED WITH FROZEN GROUND...WILL CAUSE
PONDING OF WATER IN LOW AND POOR DRAINAGE AREAS. THE THREAT OF
RAPID RIVER LEVEL RISES WILL CONTINUE IN AREAS PRONE TO ICE JAMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

CONTINUED SNOWMELT...COMBINED WITH FROZEN GROUND...WILL CAUSE
PONDING OF WATER IN LOW AND POOR DRAINAGE AREAS. THE THREAT OF RAPID
RIVER LEVEL RISES WILL CONTINUE IN AREAS PRONE TO ICE JAMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

MCD

In the hours before

Special weather statement, Mar 11, 9:18 PM EDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
918 PM EDT WED MAR 11 2015

INZ027-033-034-OHZ016-024-025-120330-
ADAMS-BLACKFORD-JAY-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...DECATUR...BERNE...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...OTTAWA...PANDORA...KALIDA...
FORT JENNINGS...VAN WERT...DELPHOS...OHIO CITY...LIMA...
SPENCERVILLE...BLUFFTON
918 PM EDT WED MAR 11 2015

...LOCALLY DENSE FOG WILL LIMIT VISIBILITY THROUGH THE NIGHT...

AREAS OF DENSE FOG HAS FORMED ALONG AND SOUTH OF
US-30...ESPECIALLY IN OHIO. THE LOWEST VISIBILITIES ARE LOCATED
NEAR LIMEY OHIO AND EXTEND WEST INTO MARION INDIANA.

WHEN DRIVING...BE PREPARED TO SUDDEN LOSS OF VISIBILITY. SLOW
DOWN...TURN ON LOW BEAM HEADLIGHTS AND IF NECESSARY TURN ON YOUR
EMERGENCY FLASHERS.

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 10:44 PM EDTDense Fog AdvisoryIWXAdams, Allen, Blackford, Cass, Grant, Huntington and 5 more9 hr

Nearby

River Flood Warnings in Indiana, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.